# SDR FDEA2019021100326

- Difficulty date: February 10, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION AT RIGHT HAND WING FIXED   LEADING EDGE SKIN , CORNER # 11 - FUEL ACCESS DOOR FORWARD INBOARD CORNER ,   FOUND 01 EACH CRACK APPROXIMATE 0.250 INCH LENGTH REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE SKIN CORNER #11 - FUEL   ACCESS DOOR FORWARD INBOARD CORNER AT APPROXIMATELY STA XOS 610.8 AS PER SRM 57-  40-01-2R FIG 201 REPAIR 18. TO CARRY OUT INITIAL INSPECTION AT NEXT "C" CHECK NOT   EXCEEDING 24 MONTHS AND REPETITIVE INSPECTION AT EVERY "C" CHECK NOT EXCEEDING   24 MONTHS. INSPECTION METHOD: VISUAL AS PER SRM 57-40-01-2R TABLE 204 REPAIR 18.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
